Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Was on medicine for stress and depression. Have numbness, what to do?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
is 3 years i am from medicion strees medicion and i change to many medicion for deprission and no any help but awalys i take risparidon with anther tablet and is the end i stop medecion about 3 days and i feel very numb so what i have to do please

i stop my medicion because isnt help me and give me problem and not any feeling outside me and i stop them 3 days now and i feel very numb in my feeling and my thinging so what i have to do please
Posted Fri, 20 Sep 2013 in Mental Health
Answered by Dr. Payman Hajiazim 23 minutes later
Brief Answer:
Talk sessions can help.

Detailed Answer:
Hi there, you can ask your doctor to add talk sessions to your therapy. 20 to 30 percent of people who take just medication for their depression, do not find any benefit from it. Psychotherapy has the advantage of helping people to stay well even after discontinuation of the medication. You can ask about CBT for depression which is possible to be in group therapy or individual therapy. It is better not to discontinue your medication until you see your doctor. Let me know if you have any question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor